# SDR QMLA2010072810042

- Difficulty date: July 28, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N101VU
- Make and model: Bolkms BK117C2
- Aircraft serial: 9039
- Aircraft time: 4,053 hours
- System (JASC): 2110 · Cabin Compressor System
- Part: Compressor
- Part number: SD7H154741
- Part serial: 09358704670
- Condition: Inoperative
- Location: A/C Pack
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON RETURN LEG, APPROX 8 MILES FROM BASE MED CREW NOTICED FUMES IN AFT CABIN AREA.  FLT CONTINUED, ODOR DISSIPATED AND ACFT LANDED AT BASE IN APPROX 4 MINUTES.  NO CHANGES IN GENERATOR LOADS OR OTHER INDICATIONS OF A PROBLEM WITH THE ACFT.   UPON LANDING AT BASE, NOTED THE GREEN ECS ADVISORY LIGHT WAS NOT ILLUMINATED ON CAD.  DURING MX TROUBLESHOOTING OF AIR CON SYSTEM, FOUND AIR CON CIRCUIT BREAKER TRIPPED. TRIPPED CIRCUIT BREAKER CAUSED "ECS" CAUTION LIGHT ON CAD TO EXTINGUISH. DURING NORMAL OPS WITH AIR CON ON, "ECS" LIGHT IS ILLUMINATED.   INSPECTION REVEALED COMPRESSOR CLUTCH INOP. NO VISUAL INDICATION OF OVERHEATING, SUSPECT CLUTCH WAS CAUSE OF ODOR.  R & R AIR CON COMPRESSOR CLUTCH ASSY WITH NEW.
